Queen's Diamond Jubilee

Jubilee banner

               Brockham & Strood Green Photobook 2012

Depicting images from our celebrations over the

Queen's Diamond Jubilee weekend.

  Follow this link to view the photobook online

 The cost is £35 - to order, please email brockham.diamond.jubilee@gmail.com

Photo Album

 

link to picture gallery for photos of weekend

 

BROCKHAM AND STROOD GREEN QUEEN'S DIAMOND JUBILEE CELEBRATIONS 1-5th JUNE 2012

It would appear from previous records that the weekend weather was very much like any other Jubilee Celebrations and also the Coronation of Queen Elizabeth II.

Once again "Brockham" carried on regardless and the whole weekend ran like clockwork and was a HUGE success.

Many thanks to all those who took part and helped in making these 5 days of Celebrations memorable.  So many local residents played their part, all with one single aim in mind.

All winners of competitions will be published soon and we hope to produce an illustrated album in the near future.  If you have any suitable photographs PLEASE contact Di Ross on 01737 843780 or email: di.ross@squarepeg.com

We were able to unveil the refurbished Pump but sadly one part of the jigsaw was missing.  We are now delighted to have tracked down the missing hand rail and hope to continue the restoration soon.

BROCKHAM HAS DONE IT YET AGAIN

Let's hope this drought ends soon!!!!!!!!!!

Our thanks once again from all of the Jubilee Committee.

***********************************************************************

Programme of Events:

Listed below is our timetable of events from the weekend celebrations.

Saturday

Monday

History of Brockham display (School Hall)

History of Brockham display (School Hall)

Victorian fun fair

Victorian fun fair

Giant sandpit

Giant sandpit

Stalls  1pm-5pm

Buses 12pm-7pm

Music 5pm-8pm

Floats (forming at 12~photo) Leave Green 2pm

Disco 9pm-late

Vintage vehicles display

Posh picnic (no set up before 5:30pm)

Tea dance 4pm-6pm (open to all, Jim Tucker band)

Fireworks 10:15pm

inc, Film show, Coronation+ Ascent of Everest

 

Free Kids Jubilee disco (year 6 and under)

Sunday

Free open air film show on The Green (1969 Italian Job)

History of Brockham display (School Hall)

Bring your own Chair, Picnic etc.

Victorian fun fair

Lighting of our national Beacon inc. Rockets 10:30pm

Giant sandpit

 

Church service 10:45

 

National bell ringing 12pm

 

Dog show 1pm-3pm(register 12-1pm)

Tuesday

Boat race 3pm-3:30pm

Street Parties

Tree planting 3:45pm

Boxhill Way

Grand opening (Pump) 4pm

Nutwood Avenue

Cricket 12pm-6pm

(its not too late to organise yours)

************************************************************

Live Entertainment for Saturday 2 June:

Start 

Time

Finish

Time

Artist Name Performance Duration Location        
13:30 14:00 Dance Division and the Academy of Musical Theatre Dance Troupe 00:30 In front of stage Jenny Clarke
14:30 15:00 Desire2Dance Dance Troupe 00:30 In front of stage Sophie

PA test and sound check 

16:00 16:20 The Collective Indie 00:20 Stage Dominic Pollard

10 minute changeover 

16:30 17:00 S.O.S Indie 00:30 Stage Zai Kahn

10 minute changeover 

17:10 17:40 Too Close for Comfort Rock 00:30 Stage Susanna Vakeva-Baird

10 minute changeover 

17:50 18:10 Kate Ross Folk 00:20 Stage Kate Ross

15 minute changeover 

18:25 18:55 The Common Collection Blues 00:30 Stage Matt Long

15 minute changeover

Martin Russell Bagpipes Audience Martin Russel
19:10 19:45 Vinyl Staircase Indie 00:35 Stage Mike Thorpe

20 minute changeover

Martin Russell Bagpipes Audience Martin Russel
20:05 21:00 The Jubilee Band Vintage 00:55 Stage David Ward

************************************************************ 

Millenium Exhibition photo

History of Brockham Exhibition - follow this link for further information

**********************************************************************************